MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG LINKSYMPHOKNEE; ARTICULATING SURFACE - X-LINKED VIT-E PE - SZ. 1-2 CR 10MM 20MM

WALDEMAR LINK GMBH & CO. KG LINKSYMPHOKNEE; ARTICULATING SURFACE - X-LINKED VIT-E PE - SZ. 1-2 CR 10MM 20MM
Model Number 880-241/10
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/30/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Dr.(b)(6) reported that an lsk cr poly was removed in a revision surgery on (b)(6) 2024, because of a disassociation/loosening.[customer].
 
Event or Problem Description
 
Additional Manufacturer Narrative
This is the final supplemental report.The complaint is closed.

Brand Name
LINKSYMPHOKNEE
Common Device Name
ARTICULATING SURFACE - X-LINKED VIT-E PE - SZ. 1-2 CR 10MM 20MM
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, hamburg 22339
GM  22339
Manufacturer Contact
andreas brandt
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key19432708
Report Number3004371426-2024-00040
Device Sequence Number8299104
Product Code HRY
UDI-Device Identifier04026575246281
UDI-Public04026575246281
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K202924
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number880-241/10
Device Catalogue Number880-241/10
Device Lot Number2202045
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2024
Supplement Date Received by Manufacturer05/02/2024
Initial Report FDA Received Date05/31/2024
Supplement Report FDA Received Date09/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown